MathSciNet Relay Station
MathSciNet bibliographic data
MR2595845 15A24 (15A03)
Liu, Yonghui; Tian, Yongge Extremal ranks of submatrices in an Hermitian solution to the matrix equation $AXA^*=B$ with applications. J. Appl. Math. Comput. 32 (2010), no. 2, 289–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement